# SDR CA011005004

- Difficulty date: September 21, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 262400724
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, EXCESSIVE PLAY WAS FOUND BETWEEN THE RT OUTBOARD AILERON BELL CRANK AND THE RESPECTIVE AILERON PUSH / PULL TUBE. FURTHER INVESTIGATION REVEALED THAT THE ATTACH POINT HOLE DIMENSIONS WERE BEOND ACCEPTABLE LIMITS. BELL CRANK WAS REPLACED WITH A NEW ASSEMBLY.
